Exercise–Weight Loss Wednesday

Recently exercise has gotten hard.  Not in the wow, I don’t feel like it, but  in, here I am out here running and I can only make it a mile or two without walking when I used to run 6 miles quite easily, just a few weeks ago.

The negative self talk is hard to contain as I literally cry out to God asking Him why it is so hard.  And since weaning Patrice, I have been terrified the Multiple Sclerosis will come out of remission; this fear has been intensified by the struggle to run and some blurry vision issues.

Yesterday I was freaking out and continuing to cry out to God.  When my hands started to shake a little bit again.  So I did something I RARELY do,  I looked up the medication I am and read the side effects.  Listed–weakness and possibility of enlarging eyes.  I called my doctor and we talked at length about changing my medication.

He patiently listened.  He was willing to change my medication, but it wouldn’t be quite that simple.  I would have to go off the anti depressant completely and wait a while before starting another to see if the weakness improved.

I love running.  I stressed that to him.  He again agreed to take me off the medication and explained the need to be off any of that type for a while before starting a new treatment.

I really love running.  We discussed some more, but ultimately I had to decide to stay on the medication.  No matter how much I love running, I can’t risk stopping my medication completely right now.  I love my family and myself too much to risk the spiral into depression that could engulf me.

I’m going to continue to run as much as I can, up my walking and bike riding so that I am as strong as possible and will continue on my weight loss journey with www.myfitnesspal.com.  And I will pray this frustrating side effect goes away.  Won’t you please join me?  Please pray my strength will be restored.  And I will again be pounding out the miles in time for my 1/2 marathon on May 20.

Thankfully the vision issue, after going to the eye doctor, appears to be dry eyes caused by the medication.  Who knew that could cause blurry vision.  The doctor has me trying a better contact and rewetting drops.  The improvement in my sight was immediate.  Praise the Lord.

Come see what Alicia says about family exercise.

Survive til you Thrive!

3 Responses to Exercise–Weight Loss Wednesday

  1. Oh sweet friend, my heart goes out to you. I pray you get stronger and are able to run those long distances again. I am glad you decided to join WLWed again! I can’t wait to hear about you crossing the finish line at that 1/2 marathon!

  2. God bless the doctor that listens to the patient! I am so glad you were able to talk openly with your doctor.

    Keep running. Each step counts!

  3. praying for you as you continue this journey

Leave a Reply

Your email address will not be published. Required fields are marked *